No ads code found with this name
My father who is 87 years old suffers from congestive heart failure. A year ago, he had to be hospitalized due to fluid in his lungs. The fluid was due to CHF with the asthma being a symptom. He can’t understand that it is connected with his heart failure. He was using Advair disKus and it left a very bad taste in his mouth thereby making it difficult for him to eat. As it is, he’s in a depressed and fatigued state and his present condition only added to his misery. He’s become weaker and weaker because of lack of food. Has anyone ever been in this situation? What is a good remedy for this except for stopping the Advair?
Using Advair diskus, a patient may or may not taste or feel the powder delivered by the diskus. After each use or each dose, it is advised to rinse the mouth with water then spit the water out and never to swallow it. Perhaps missing out on these proper instruction on the use of the diskus is causing the strong after-taste. If rinsing the mouth is followed and still experiencing a strong after taste, it is best to consult and notify the physician about it.